# SDR R61A2024102700480

- Difficulty date: October 15, 2024
- Submitted: October 27, 2024
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000117
- Aircraft time: 47,892 hours, 29,831 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 1785947
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

***MAJOR*** DAR FINDING 4 REPAIR N50 AT FR 19 BETWEEN STRINGER 23L-24L FOR ETD2019-170-087516 SHOWS TWO ROW OF REVITS ON THE INNER DOUBLER WITH FINGERS ***MAJOR***
